Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/18664


Title: Periodic Solutions of the Second Order Integro-Differential Equations of Hyperbolic Type
Authors: 蔡隆義
Date: 2002
Issue Date: 2008-12-24 13:27:35 (UTC+8)
Relation: Applied Mathematics E-Notes,2(2002), 141-146
Data Type: article
DOI 連結: https://doi.org/10.1007/978-94-011-5752-0_5
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File SizeFormat
020325-4.pdf165KbAdobe PDF1140View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing